Change search
ReferencesLink to record
Permanent link

Direct link
Moment closure and the stochastic logistic model
KTH, Superseded Departments, Mathematics.
2003 (English)In: Theoretical Population Biology, ISSN 0040-5809, E-ISSN 1096-0325, Vol. 63, no 2, 159-168 p.Article in journal (Refereed) Published
Abstract [en]

The quasi-stationary distribution of the stochastic logistic model is studied in the parameter region where its body is approximately normal. Improved asymptotic approximations of its first three cumulants are derived. It is shown that the same results can be derived with the aid of the moment closure method. This indicates that the moment closure method leads to expressions for the cumulants that are asymptotic approximations of the cumulants of the quasi-stationary distribution.

Place, publisher, year, edition, pages
2003. Vol. 63, no 2, 159-168 p.
Keyword [en]
quasi-stationary distribution, asymptotic approximation, demographic, stochasticity, moment closure
URN: urn:nbn:se:kth:diva-22326DOI: 10.1016/s0040-5809(02)00060-6ISI: 000181575000008OAI: diva2:341024
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Nåsell, Ingemar
By organisation
In the same journal
Theoretical Population Biology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 9 hits
ReferencesLink to record
Permanent link

Direct link